MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, LARGE, 6X9; PACK, HOT OR COLD, DISPOSABLE
Model Number V11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for investigation; therefore, a root cause could not be determined.Device history record review was completed on the reported lot number v2s051.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No further action will be taken at this time.Cardinal health will continue to monitor complaint trends for this reported issue.
 
Event or Problem Description
The customer has report the issue of hot packs rupturing and spilling their contents upon activation.

Brand Name
NOVAPLUS HOT PACK, LARGE, 6X9
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16704236
Report Number1423537-2023-00897
Device Sequence Number17572692
Product Code IMD
UDI-Device Identifier10885380167218
UDI-Public10885380167218
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11443-012B
Device Catalogue NumberV11443-012B
Device Lot NumberV2S051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown